Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » 6 mp and pustules on arms and face-HELP


08-17-2015, 05:09 PM   #1
Tikell
 
Join Date: Feb 2011
Location: California
6 mp and pustules on arms and face-HELP

Hi everyone,
I've been on humira for about 3 years now and recently had 50 mg. of 6 mp added to the mix. A couple of days ago I broke out with bumps (size of a mosquito bite) that look like they have fluid in them on my upper arms and on the side of my face. I was wondering if anyone else has experienced this. I don't know if this is caused from the 6-mp or is it caused by the crohns. I have thickening of the Jejunum. Any help would be appreciated. Thank you
11-07-2015, 01:52 PM   #2
Iroh
 
Join Date: Nov 2015
Hey, Tikell. I have similar symptoms, acne essentially. I just train myself not to mess with them, and keep it clean just like with normal acne (none of that counterproductive Proactiv junk, just normal skin soap).
11-07-2015, 04:31 PM   #3
Toomuchtooyoung
 
Toomuchtooyoung's Avatar
 
Join Date: Nov 2012
Location: United Kingdom

My Support Groups:
Hi Tikell,

I had a similar experience on 6 mp. Came out in a very red, dry and blotchy rash on my face. It was very patchy so I looked a bit like a dalmatian! It was very sore and spread to my eyelids, causing the skin to crack and split. I ended up stopping the medication. Maybe chat to your gastro about it as there may be other medical options?
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » 6 mp and pustules on arms and face-HELP
Thread Tools


All times are GMT -5. The time now is 08:24 PM.
Copyright 2006-2017 Crohnsforum.com